# SDR SWAA2024012432382

- Difficulty date: December 15, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 704598
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT WET AREA AT STA 1016 RBL20 WL 208.1. DOT 82-011. CORRECTION DIMENTIONS FOR TITLE BLOCK STA 1016 AND LBL 20 WL 208.1<[01] REMOVED AND REPLACED STRAP AT AFT WET AREA AT STA 1016 RBL20 WL 208.1 AS PER B737-SRM-51-40-02-0G-0 AND DWG: 147A5600;[02] CORRECTION : REMOVED AND REPLACED STRAP AT AFT WET AREA AT STA 1016 LBL20 WL 208.1 AS PER B737-SRM-51-40-02-0G-0 AND DWG: 147A5600 REV A;[03] VERIFIED STEP 2 STRAP REPLACED
